# SDR MALA090023

- Difficulty date: February 18, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- Aircraft time: 22,893 hours, 25,393 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S EADI SCREEN DISTORTED FOLLOWED BY BURNING ELECTRICAL ODOR.  EADI RECOVERED TO NORM AND ODOR WENT AWAY ABOUT 5 MINUTES LATER.  REMOVED AND REPLACED FO'S EADI, (ELECTRONIC FLT DISPLAY) IAW AMM 34-24-10-04 P/N OFF/ON 622-6342-022 S/N OFF 654 S/N ON 5340 CHECKS GOOD.
